# SDR SWAA2021030453003

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 25,424 hours, 11,260 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 1749
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FAINT ELECTRICAL SMELL NOTED BY BOTH PILOTS; DISSAPPERED IMMEDIATELY. NO SMOKE NOTED. EXPERIENCED LEFT PACK TRIP OFF ON LANDING. / PERFORMED CONDITIONAL INSPECTION PER AMM 05-51-56 FOUND LEFT ACM AND LEFT TEMP CONTROL VALVE TO BE BAD. R/RD LEFT ACM PER AMM 21-51-04. R/R'D LEFT TEMP CONTROL VALVE PER AMM 21-51-10 PACK SYSTEM OPS CHECKS GOOD ISSUE #3236342 AND 3236567POS L P/N OFF/ON 2206400-2 S/N OFF 1749 S/N ON 14102POS L P/N OFF/ON 398908-5 S/N OFF 21890 S/N ON 29548
